# SDR UALA2011080804123

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 69,208 hours, 25,945 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING NEXT TO ROW 6 IS UNPLUGGED.  RECONNECTED EEL PWR RIBBON & SECURED PLASTIC COVER AND END CAP.  LIGHT STRIP CHECK'S GOOD.
